# SDR DALA2020083182889

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 66,277 hours, 24,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE SKIN AND BEARSTRAP INSPECTION, BEARSTRAP WAS FOUND CRACKED AT L1 DOOR STA 338. REPAIRED PER ERA 587520-14AD.
